Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 22, 2013, 8:32 AM EDT for Union County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 8:32 AM EDT (12:32 UTC)
- Expired
- Jul 22, 2013, 11:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Union County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:41 AM EDT | FLASH FLOOD | 3 W Marysville, OH | HIGH WATER MOVING OVER SR 245 AT POLING RD. WILBUR RD CLOSED DUE TO HIGH MOVING WATER. BEAR SWAMP RD AT ALLEN CENTER RD COVERED BY WATER. |
| Jul 22, 9:41 AM EDT | FLASH FLOOD | 4 Nw Marysville, OH | WESTLAKE-LEE RD CLOSED AT PAVER-BARNES RD DUE TO MOVING HIGH WATER. SHIRK RD ALSO CLOSED DUE TO HIGH WATER. US 33 AT HONDA PKWY WAS COVERED BY WATER. |
| Jul 22, 9:41 AM EDT | FLASH FLOOD | 4 Nw Marysville, OH | WATER MOVING RAPIDLY OVER DOG LEG ROAD. VIA SOCIAL MEDIA. |
| Jul 22, 9:41 AM EDT | FLASH FLOOD | Marysville, OH | NUMEROUS ROADS FLOODED AND IMPASSABLE. SEVERAL CREEKS AND STREAMS WITH WATER OUT OF THEIR BANKS. |
| Jul 22, 9:45 AM EDT | FLASH FLOOD | 3 Wsw Pharisburg, OH | WOLFORD-MASKILL RD AT MARTIN WELCH RD COVERED BY HIGH MOVING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
130
WGUS51 KILN 221232
FFWILN
OHC159-221530-
/O.NEW.KILN.FF.W.0027.130722T1232Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
832 AM EDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 1130 AM EDT.
* AT 825 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN...AND ANOTHER WAVE OF HEAVY RAIN WILL MOVE
THROUGH THE WARNED AREA THROUGH 10 AM...WITH TOTAL AMOUNTS UP TO 3
INCHES POSSIBLE. THIS WILL LEAD TO FLASH FLOODING ON SMALL CREEKS
AND IN POORLY DRAINED AREAS.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
4022 8349 4023 8351
$$
BINAU4 follow-up statements
763
WGUS71 KILN 221305
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT MON JUL 22 2013
OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
905 AM EDT MON JUL 22 2013
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...
AT 900 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT HEAVY
RAIN HAD FALLEN ACROSS THE WARNED AREA. A GUAGE NORTHEAST OF
MARYSVILLE INDICATED THAT OVER 2 INCHES OF RAIN HAS FALLEN...MOST OF
IT IN THE LAST HOUR...AND MORE MODERATE TO HEAVY RAIN WAS MOVING
BACK INTO THIS AREA FROM THE SOUTH. THIS COULD BRING ANOTHER HALF
INCH TO INCH OF RAIN IN A SHORT AMOUNT OF TIME.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...POTTERSBURG...
RAYMOND AND STATE ROUTE 4 AT STATE ROUTE 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
4022 8349 4023 8351
$$
BINAU205
WGUS71 KILN 221351
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT MON JUL 22 2013
OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
951 AM EDT MON JUL 22 2013
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...
AT 948 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
OCCURRING IN PORTIONS OF UNION COUNTY. NUMEROUS ROADS ARE IMPASSABLE
AND PICTURES RECEIVED VIA SOCIAL MEDIA INDICATE WATER FLOWING ACROSS
ROADWAYS. RADAR AND GAUGE REPORTS INDICATE ABOUT 2 TO 3 INCHES OF RAIN
IN ABOUT 90 MINUTES ACROSS PORTIONS OF UNION COUNTY.
HEAVY RAIN RATES HAVE MOSTLY ENDED BUT LIGHT TO MODERATE RAIN
WILL CONTINUE WHICH WILL SLOW THE RUNOFF...AND PROLONG FLOODING ISSUES.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...PITTSBURGH...
RAYMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
4022 8349 4023 8351
$$
BINAU338
WGUS71 KILN 221446
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT MON JUL 22 2013
OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
1046 AM EDT MON JUL 22 2013
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...
AT 1043 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING OCCURRING IN UNION COUNTY. RADAR
INDICATED THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO CONTINUE TO OCCUR.
ROADWAYS THAT HAVE EXPERIENCED FLASH FLOODING AND ARE CURRENTLY CLOSED
AS PER THE UNION COUNTY EMERGENCY MANAGEMENT INCLUDE...
PINE LANE BETWEEN HILLVIEW ROAD AND COUNTY HOME ROAD
WESTLAKE LEE ROAD BETWEEN PAVER BARNES AND DOG LEG ROAD
SHIRK ROAD BETWEEN PAVER BARNES AND DOG LEG ROAD
MANY OTHER ROADS ARE REPORTED TO HAVE HIGH WATER ON THEM.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...POTTERSBURG...
RAYMOND AND STATE ROUTE 4 AT STATE ROUTE 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
4022 8349 4023 8351
$$
BINAU775
WGUS71 KILN 221530
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1130 AM EDT MON JUL 22 2013
OHC159-221539-
/O.EXP.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
1130 AM EDT MON JUL 22 2013
...THE FLASH FLOOD WARNING FOR SOUTHERN UNION COUNTY IN CENTRAL OHIO
WILL EXPIRE AT 1130 AM EDT...
WHILE THE THREAT FOR FLASH FLOODING HAS ENDED...FLOODING IS STILL
OCCURRING AND THUS A FLOOD WARNING HAS BEEN ISSUED FOR MUCH OF THE
AREA PREVIOUSLY IN THE FLASH FLOOD WARNING.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
4022 8349 4023 8351
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 6:54 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 22, 6:54 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 654 AM EDT MON JUL 22 2013 .SYNOPSIS... A VIGOROUS UPPER LEVEL SYSTEM WILL SWING ACROSS THE REGION TODAY BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A VERY MOIST AND HUMID AIRMASS WILL PROMOTE THE THREAT OF HEAVY RAIN. A COLD FRONT WILL BRING YET ANOTHER CHANCE OF MORE SHOWERS AND THUNDERSTORMS ON TUESDAY...BEFORE HIGH PRESSURE FINALLY BUILDS IN ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SHARP H5 S/W IS FORECAST TO SWING UP THE OHIO RIVER VALLEY TODAY. MODELS ARE CONSISTENT IN PULLING A VERY MOIST AIRMASS ACROSS SRN SECTIONS TODAY...WITH PW OF AROUND 2 INCHES AFFECTING THE SRN 1/3 OF THE AREA. AS HEATING INCREASES TODAY...CONVECTION SHOULD BECOME MORE WIDESPREAD...ESPECIALLY ACROSS THE S. WENT CATEGORICAL ACROSS THE SRN HALF OF THE FA AND LIKELY ACROSS THE N. SOME LOCATIONS IN THE S RECEIVED SOME HEAVY RAIN OVERNIGHT...MAKING THEM MORE SUSCEPTIBLE TO FLOODING TODAY. DECIDED TO GO WITH A FLASH FLOOD WATCH TO COVER THE FLOOD THREAT FROM THE HIGH PW. PLACED THE WATCH OVER THE SRN 1/3 OF THE FA. CLOUD COVER AND PCPN SHOULD HELP HOLD TEMPERATURES DOWN INTO THE LOWER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... AS THE S/W AND ASSOCIATED FORCING PUSH W OF THE FA THIS EVENING THE CONVECTION SHOULD WIND DOWN FROM NW TO SE. FAST NW FLOW ALOFT THEN BRINGS NEXT SYSTEM INTO THE REGION FOR TUESDAY...AS A CDFNT SWINGS ACROSS THE GREAT LAKES INTO THE OHIO VALLEY. ANOTHER ROUND OF SHOWERS AND TSTMS ARE EXPECTED ON TUESDAY AS THE FRONT DROPS THROUGH. CONVECTION MIGHT LINGER INTO TUESDAY EVENING...BUT THEN FINALLY IT LOOKS LIKE A DRIER AIRMASS WORKS IN LATE TUESDAY NIGHT AND WEDNESDAY HAS HIGH PRESSURE SETTLES IN. MODEL CONSENSUS IS SHOWING THAT HIGHS WILL BE IN THE LOWER TO MID 80S ON TUESDAY...WITH HIGHS ONLY IN THE 70S ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MID/UPR LEVEL RIDGE TO BUILD OVER THE WESTERN US WITH SFC HIGH PRESSURE SLIDING SE INTO THE OHIO VALLEY. THIS HIGH WILL PROVIDE DRY WEATHER CONDITIONS THRU THE END OF THE WEEK. TEMPERATURES ON THURSDAY LOOK TO BE A AROUND 5 DEGREES BELOW NORMAL...WITH HIGHS RANGING FROM THE UPPER 70S NORTHWEST TO THE LOWER 80S SE. READINGS CLOSER TO NORMAL EXPECTED FOR FRIDAY WITH HIGHS RANGING FROM THE LOWER 80S NORTHWEST TO THE MID 80S SOUTHEAST. SHORTWAVE AND ASSOCIATED SFC FRONT TO PROVIDE NEXT CHANCE FOR PRECIPITATION SATURDAY. WILL CARRY HIGHEST POPS OVER THE SE. SOME MODEL SOLNS EXIST REGARDING PROGRESSION OF SFC FNT. AT THIS TIME WILL FOLLOW MORE PROGRESSIVE SOLN AND DRY THE REGION OUT SUNDAY WITH TEMPS 5 TO 7 DEGREES BELOW NORMAL. && .AVIATION /10Z MONDAY THROUGH FRIDAY/... SHOWERS OVER THE AREA THIS MORNING WILL CONTINUE AND PRIMARILY SEE CIGS 10KFT OR BETTER. PROBLEM THIS MORNING IS ANY MVFR BR ASSOCIATED WITH AND IN THE WAKE OF SHOWER ACTIVITY. SURFACE LOW PRESSURE WILL TAKE AIM ON THE REGION THIS AFTERNOON AND SQUEEZE OUT SOME MORE SHOWER AND THUNDERSTORM ACTIVITY. UPPER LEVEL LIFT WILL ACCOMPANY THE SURFACE FRONT WITH A H5 SHORTWAVE LOCATED ALONG THE IN/OH BORDER AT 18Z. BOTH THE UPPER LEVEL LOW AND THE SURFACE LOW WILL MOVE SLOWLY EAST AND LINGER OVER SOUTHERN OHIO THROUGH 0Z BEFORE EXITING IN THE 0-6Z TIME FRAME. AFTER THE FORCING FROM THE LOWS MOVE EAST...THERE WILL BE LITTLE UPPER LEVEL CLOUD COVER AND IFR CIGS AND VSBYS ARE EXPECTED AS THE CLEARING LETS THE MOIST BOUNDARY LAYER RADIATE AND REACH THE DEWPOINTS. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AND TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ077>082-088. KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ089>100. IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ073>075-080. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...AR AVIATION...FRANKS
Hazardous weather outlook, Jul 22, 4:47 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 447 AM EDT MON JUL 22 2013 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 230900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 447 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL SYSTEM SWINGING ACROSS THE REGION TODAY WILL KICK OFF MORE SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD PRODUCE PERIODS OF BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ077>082-088-230900- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 447 AM EDT MON JUL 22 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:50 AM EDT | Special Weather Statement | ILN | Preble | 55 min |
| Jul 22, 3:41 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Butler, Champaign, Clark, Clermont and 21 more | 16 hr |
| Jul 22, 7:56 AM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Union | 3 hr |
| Jul 22, 8:46 AM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 22, 8:57 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jul 22, 9:22 AM EDT | Flash Flood Warning | ILN | Delaware, Union | 3 hr |
| Jul 22, 9:41 AM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
| Jul 22, 10:26 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 3 hr |
| Jul 22, 11:28 AM EDT | Areal Flood Warning | ILN | Delaware, Union | 5 hr |
| Jul 22, 11:50 AM EDT | Areal Flood Advisory | ILN | Licking | 115 min |
| Jul 22, 12:11 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 2 hr |
| Jul 22, 12:35 PM EDT | Areal Flood Warning | ILN | Franklin | 4 hr |
| Jul 22, 1:08 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.